# SDR A6WA20134653

- Difficulty date: January 16, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Condition: Sheared
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER ATTACH ANGLE HAS 2 EA SHEARED RIVETS ON EACH END WITH A CRACK IN SKIN UNDER ANGLE.  REPLACED 2EA DAMAGED RIVETS WITH SERVICEABLE RIVETS REPAIRED CRACK IAW REO 601R-52-11-702 REV C.
